Stein fillable Seifert fibered 3–manifolds

Lecuona, A. G. and Lisca, P. (2011) Stein fillable Seifert fibered 3–manifolds. Algebraic and Geometric Topology, 11(2), pp. 625-642. (doi:10.2140/agt.2011.11.625)

Full text not currently available from Enlighten.


We characterize the closed, oriented, Seifert fibered 3 –manifolds which are oriented boundaries of Stein manifolds. We also show that for this class of 3 –manifolds the existence of Stein fillings is equivalent to the existence of symplectic fillings.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Lecuona, Dr Ana
Authors: Lecuona, A. G., and Lisca, P.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Algebraic and Geometric Topology
Publisher:Mathematical Sciences Publishers
ISSN (Online):1472-2739

University Staff: Request a correction | Enlighten Editors: Update this record